MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190713
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility's biomedical technician (bmt) reported that a 2008t hemodialysis (hd) machine emitted a burning smell from the power supply.A fresenius field service technician (fst) was called onsite and found that the 20-pin cable that connects to the power logic board was burned.Upon follow up, the bmt said that the 20-pin cable was blackened and charred.There was no melting, smoke, sparks flames or arcing.A patient was not connected to the machine at the time of the incident and there was no harm to any patients or individuals because of this malfunction.The machine has 8,000 hours and the 20-pin cable was the original fresenius part on the machine.The bmt reported that there was no damage observed on any other components, or any other additional issues, associated with the burned and charred 20-pin cable.The fst replaced the cable to resolve the issue.Machine functional tests were completed and passed onsite after repair.The bmt confirmed that the unit was returned to service at the user facility without issue and without recurrence of the event.The sample is not available to be returned to the manufacturer for physical evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: d9 plant investigation: no parts were returned to the manufacturer for physical evaluation.However, an on-site evaluation was performed by a fresenius field service technician (fst).To resolve the reported issue, the fst replaced the 20-pin cable that connects to the power logic board.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was able to confirm the reported failure mode.During the machine inspection, the fresenius fst that the 20-pin cable that connects to the power logic board was burned therefore, the complaint event was confirmed.

Brand Name
2008T HEMODIALYSIS SYS., WITH CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23097713
Report Number0008030665-2025-02240
Device Sequence Number12953240
Product Code KDI
UDI-Device Identifier00840861100897
UDI-Public00840861100897
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190713
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown